Alert archive / Missouri / River Flood Warnings in 2008

River Flood Warning 284, NWS St. Louis, MO

September 13, 2008Ralls County, Missouri

NWS St. Louis, MO issued this river flood warning at Sep 13, 2008, 8:37 PM CDT for Ralls County, Missouri. It took effect at Sep 14, 2008, 3:00 AM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Sep 13, 2008, 8:37 PM CDT (01:37 UTC)
In effect from
Sep 14, 2008, 3:00 AM CDT
Expired
Sep 14, 2008, 8:57 PM CDT
In force
18 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Ralls County, MO

The radar

The St Louis radar (KLSX), 117 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Salt River (MO) at New London (NLDM7). The gauge peaked at 20.58 ft at Sep 14, 2008, 9:00 AM CDT.

actionminormoderate1015202509/1409/1509/16
Action stage
17 ft
Minor stage
19 ft
Moderate stage
25 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05508000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 140138
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
837 PM CDT SAT SEP 13 2008

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 

  SALT RIVER NEAR NEW LONDON AFFECTING RALLS COUNTY

.THIS FLOOD WARNING IS A RESULT OF 0.75 INCHES OF OBSERVED RAINFALL
AND HIGHLY DEPENDENT ON FORECAST RAIN IN THE 4 TO 6 INCH RANGE
FALLING THROUGH TOMORROW EVENING...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC173-150137-
/O.NEW.KLSX.FL.W.0284.080914T0800Z-080915T2013Z/
/NLDM7.1.ER.080914T0800Z.080914T1200Z.080914T2013Z.NO/
837 PM CDT SAT SEP 13 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SALT RIVER NEAR NEW LONDON.
* FROM LATE TONIGHT TO MONDAY AFTERNOON.
* AT 8:15 PM SATURDAY THE STAGE WAS 17.2 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 19.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
  RISE TO NEAR 20.2 FEET BY TOMORROW MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TOMORROW AFTERNOON.
* IMPACT...AT 19.0 FEET...FLOOD STAGE.  RIGHT BANK OVERFLOWS.  MINOR 
  FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   09/14  09/15  09/16  09/17  09/18

SALT RIVER
  NEW LONDON       19   17.2      20.2   15.3   14.2   13.4   13.3
2 follow-up statements
000 
WGUS83 KLSX 141349
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
849 AM CDT SUN SEP 14 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY 

  CUIVRE RIVER AT OLD MONROE AFFECTING LINCOLN COUNTY 

  MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  SALT RIVER NEAR NEW LONDON AFFECTING RALLS COUNTY 

  NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY 

  SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI..
  NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

.THIS FLOOD WARNING IS A RESULT OF UPWARDS OF 3 INCHES OF PRECIPITATION THE 
PAST 24 HOURS AND UPWARDS TO 2 INCHES FORECAST IN THE NEXT 24 HOURS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC111-151349-
/O.CON.KLSX.FL.W.0276.000000T0000Z-080918T0849Z/
/EWNM7.3.ER.080913T1840Z.080915T1200Z.080917T0849Z.NR/
849 AM CDT SUN SEP 14 2008

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 AM SUNDAY THE STAGE WAS 15.3 FEET. 
* MODERATE FLOODING IS OCCURRING.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.5 FEET BY 
  MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY 
  MORNING.


$$

MOC113-151348-
/O.EXT.KLSX.FL.W.0268.000000T0000Z-080917T0616Z/
/TRYM7.3.ER.080912T1958Z.080915T1200Z.080916T0616Z.NO/
849 AM CDT SUN SEP 14 2008

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER NEAR TROY
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM SUNDAY THE STAGE WAS 22.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 30.0 FEET BY 
  MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY 
  MORNING.



$$

MOC113-151348-
/O.EXT.KLSX.FL.W.0280.080915T0220Z-080920T0218Z/
/OMNM7.3.ER.080915T0220Z.080916T1200Z.080918T1418Z.NO/
849 AM CDT SUN SEP 14 2008

...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE CUIVRE RIVER AT OLD MONROE
* FROM THIS EVENING TO FRIDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* FLOOD STAGE IS 24.0 FEET. 

$$

MOC111-151348-
/O.EXT.KLSX.FL.W.0275.000000T0000Z-080918T1851Z/
/EWMM7.3.ER.080913T2012Z.080915T1200Z.080917T1851Z.UU/
849 AM CDT SUN SEP 14 2008

...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 AM SUNDAY THE STAGE WAS 16.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.0 FEET BY 
  MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY 
  EARLY AFTERNOON.


$$

MOC127-151348-
/O.EXT.KLSX.FL.W.0277.000000T0000Z-080916T2308Z/
/PALM7.2.ER.080914T0001Z.080914T1800Z.080915T2308Z.UU/
849 AM CDT SUN SEP 14 2008

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE NORTH RIVER AT PALMYRA
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 AM SUNDAY THE STAGE WAS 19.5 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.8 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EVENING.



$$

MOC127-151348-
/O.EXT.KLSX.FL.W.0278.000000T0000Z-080918T1800Z/
/TAYM7.2.ER.080913T2342Z.080915T1200Z.080917T1800Z.NO/
849 AM CDT SUN SEP 14 2008

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 AM SUNDAY THE STAGE WAS 13.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 9.5 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.0 FEET BY 
  MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY 
  EARLY AFTERNOON.



$$

MOC173-151348-
/O.EXT.KLSX.FL.W.0284.000000T0000Z-080915T2100Z/
/NLDM7.1.ER.080914T0517Z.080914T1800Z.080914T2100Z.NO/
849 AM CDT SUN SEP 14 2008

...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE SALT RIVER NEAR NEW LONDON
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:15 AM SUNDAY THE STAGE WAS 20.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.8 FEET BY THIS
  AFTERNOON.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   09/15  09/16  09/17  09/18  09/19

NORTH FABIUS RIVER
  EWING            11   15.3      21.5   17.3   10.1    6.4    5.6

CUIVRE RIVER
  TROY             21   22.0      30.0   14.6    8.8    7.4    6.9
  OLD MONROE       24             27.4   33.1   29.6   24.5   19.4

MIDDLE FABIUS RIVER
  EWING            12   16.8      24.0   16.9   12.9   10.1    8.0

NORTH RIVER
  PALMYRA          13   19.5      15.8   11.0    8.8    7.2    5.8

SOUTH FABIUS RIVER
  TAYLOR           10   13.2      17.0   15.3   11.0    5.9    4.0

SALT RIVER
  NEW LONDON       19   20.5      15.3   14.6   13.5   13.4   13.3
000 
WGUS83 KLSX 150157
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
857 PM CDT SUN SEP 14 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
MISSOURI...
 
  SALT RIVER NEAR NEW LONDON AFFECTING RALLS COUNTY

.THIS FLOOD WARNING WAS A RESULT OF LOCAL RUNOFF BELOW MARK TWAIN
LAKE WITH UP TO 4.00 INCHES OF OBSERVED RAINFALL...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC173-150227-
/O.CAN.KLSX.FL.W.0284.000000T0000Z-080915T2100Z/
/NLDM7.1.ER.080914T0517Z.080914T1345Z.080914T1942Z.NO/
857 PM CDT SUN SEP 14 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE SALT RIVER NEAR NEW LONDON.
* AT  8:15 PM SUNDAY THE STAGE WAS 16.1 FEET. 
* FLOOD STAGE IS 19.0 FEET. 
* FORECAST...THE RIVER CRESTED NEAR 20.61 FEET EARLIER THIS AFTERNOON
  AND WILL FALL TO 14.3 FEET BY TUESDAY MORNING.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   09/15  09/16  09/17  09/18  09/19

SALT RIVER
  NEW LONDON       19   16.1       9.6   14.3   13.9   13.4   13.4

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Sep 13, 6:59 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, Sep 13, 6:59 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
659 PM CDT SAT SEP 13 2008

.DISCUSSION...
/227 PM CDT SAT SEP 13 2008/
IKE WAS CENTERED OVER EAST CENTRAL TX EARLY THIS AFTERNOON. MODELS
ARE FAIRLY SIMILAR IN MOVING THE REMNANTS OK IKE INTO SOUTH CENTRAL
MO BY SUNRISE SUNDAY. SYSTEM WILL ACCELERATE NORTHEASTWARD ON SUNDAY
AS IT GETS CAUGHT IN STRONG FLOW ALOFT AS A STRONG SHORT WAVE DIGS
DOWN ACROSS THE MIDWEST. LOW IS FORECAST TO BE OVER NORTHERN OH BY
SUNDAY EVENING AND INTO THE NEW ENGLAND STATES BY SUNRISE MONDAY.
HIGH PRESSURE WILL BUILD INTO THE REGION BY TUESDAY. RIDGE OF HIGH
PRESSURE IS FORECAST TO PERSIST ACROSS THE REGION MUCH OF NEXT WEEK
FOR SOME WELCOME DRY WEATHER.

THE MODELS ARE VERY SIMILAR WITH AN UPPER JET OF 120 KTS ALIGNED
FROM SOUTHERN QUEBEC ACROSS THE UPPER MIDWEST ON SUNDAY MORNING.
SIGNIFICANT DIVERGENCE WILL BE LOCATED ACROSS THE REGION AS A RESULT
IN THE RIGHT ENTRANCE REGION. THE GFS, ECMWF AND UKMET ARE ALL
FORECASTING TREMENDOUS 850 MB MOISTURE CONVERGENCE/TRANSPORT INTO
CENTRAL MO BY 12Z SUNDAY. EXCESSIVE RAIN HAS BEEN WELL ADVERTIZED
FOR DAYS AND LITTLE CHANGE IS ANTICIPATED. WITH SURFACE LOW AND
SHORT WAVE MOVING RAPIDLY NORTHEASTWARD ON SUNDAY/SUNDAY EVENING,
RAIN SHOULD BE CLEAR OF THE AREA BY EVENING.

TPS

&&

.AVIATION...
/651 PM CDT SAT SEP 13 2008/
FOR THE 00Z TAFS...

THE PRIMARY CONCERN FOR AVIATORS FOR THE NEXT 24 HOURS WILL
OBVIOUSLY BE THE REMNANTS OF IKE. MODERATE TO HEAVY RAIN WITH
OCCASIONAL IFR CIGS AND VSBYS WILL OVERSPREAD THE AREA LATE THIS
EVENING...CONTINUING INTO THE OVERNIGHT HOURS. HEAVIEST RAIN WILL
LIKELY BE BETWEEN 06Z AND 12Z OVER CENTRAL AND NORTHEAST MO/WEST
CENTRAL IL...WITH WORST CONDITIONS IN EASTERN MO AND SOUTHWEST IL FROM
10Z TO 15Z. WIND WILL LIKELY PICK UP FROM THE NORTH-NORTHEAST
BETWEEN 09Z AND 12Z AS IKE APPROACHES...THEN BACK TO THE NORTHWEST
AFTER 15Z. COULD SEE WIND GUSTS BETWEEN 20-30KTS AS IKE PASSES BY
WHICH COULD CAUSE SIGNIFICANT CROSSWIND PROBLEMS AT AREA AIRPORTS.

CARNEY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-
     KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-MONROE-
     MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST. CHARLES-ST.
     FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
     WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR ADAMS IL-BOND IL-
     BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
     IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Sep 13, 3:10 PM CDT, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
310 PM CDT SAT SEP 13 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-141130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
310 PM CDT SAT SEP 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

SHOWERS AND ISOLATED THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY
RAINFALL TONIGHT. THE HEAVY RAINFALL WILL LEAD TO FLOODING ACROSS
PORTIONS OF THE REGION TONIGHT AS THE REMNANTS OF HURRICANE IKE
APPROACHES MISSOURI.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT OVER PARTS
OF SOUTHEAST AND EAST CENTRAL MISSOURI. A FEW STORMS MAY PRODUCE
BRIEF TORNADOES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HEAVY RAINFALL IS EXPECTED TO BE WIDESPREAD ON SUNDAY AS THE
REMAINS OF HURRICANE IKE MOVES NORTHEAST ACROSS THE AREA. IN ADDITION
TO FLASH FLOODING...SIGNIFICANT RISES ALONG AREA RIVERS IS
POSSIBLE THE NEXT FEW DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

In the hours before

Local storm report, Sep 13, 7:59 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
759 PM CDT SAT SEP 13 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0757 PM     FLASH FLOOD      2 N HALLSVILLE          39.14N  92.22W
09/13/2008                   BOONE              MO   LAW ENFORCEMENT

            ROUTE V AT TUCKER SCHOOL ROAD AND THOMAS HILL ROAD
            CLOSED DUE TO FLOODING

&&

EVENT NUMBER LSX0801016

CARNEY
Local storm report, Sep 13, 8:00 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
800 PM CDT SAT SEP 13 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0759 PM     FLASH FLOOD      2 S MEXICO              39.14N  91.87W
09/13/2008                   AUDRAIN            MO   DEPT OF HIGHWAYS

            ROUTE 54 BUISNESS CLOSED AT TEAL LAKE CREEK DUE TO
            FLOODING

&&

EVENT NUMBER LSX0801017

CARNEY
Local storm report, Sep 13, 8:02 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
802 PM CDT SAT SEP 13 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0800 PM     FLASH FLOOD      7 SSE PARIS             39.38N  91.95W
09/13/2008                   MONROE             MO   DEPT OF HIGHWAYS

            ROUTE D CLOUSED BETWEEN HWY 15 AND ROUTE D DUE TO
            FLOODING

&&

EVENT NUMBER LSX0801018

CARNEY
Local storm report, Sep 13, 8:04 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
804 PM CDT SAT SEP 13 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0802 PM     FLASH FLOOD      4 NE WOODLAWN           39.62N  92.16W
09/13/2008                   MONROE             MO   DEPT OF HIGHWAYS

            ROUTE A CLOSED BETWEEN ROUTES DD AND WW

&&

EVENT NUMBER LSX0801019

CARNEY
Local storm report, Sep 13, 8:05 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
805 PM CDT SAT SEP 13 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0803 PM     FLOOD            7 N EDINA               40.27N  92.17W
09/13/2008                   KNOX               MO   LAW ENFORCEMENT

            ROUTE 15 NORTH OF EDINA CLOSED DUE TO RISING WATER
            COVERING THE ROAD

&&

EVENT NUMBER LSX0801020

KARLZ
Local storm report, Sep 13, 8:07 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
807 PM CDT SAT SEP 13 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0805 PM     FLOOD            KNOX CITY               40.14N  92.01W
09/13/2008                   KNOX               MO   LAW ENFORCEMENT

            ROUTE K BETWEEN CNTY AA AND CNTY Z JUNCTION IN KNOX
            CITY...CLOSED TO WATER COVERING THE ROAD.

&&

EVENT NUMBER LSX0801021

KARLZ

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 9:56 PM CDTAreal Flood WarningLSXAudrain, Boone, Monroe13 hr
Sep 13, 10:12 PM CDTRiver Flood WarningLSXCole4 days
Sep 13, 10:12 PM CDTRiver Flood WarningLSXOsage41 hr
Sep 13, 11:17 PM CDTRiver Flood WarningLSXMarion4 days
Sep 13, 11:17 PM CDTRiver Flood WarningLSXMarion5 days
Sep 13, 11:17 PM CDTRiver Flood WarningLSXRalls5 days
Sep 13, 11:17 PM CDTRiver Flood WarningLSXPike5 days
Sep 13, 11:17 PM CDTRiver Flood WarningLSXPike5 days
Sep 13, 11:20 PM CDTAreal Flood WarningLSXCallaway, Cole, Moniteau, Montgomery11 hr
Sep 14, 2:56 AM CDTWind AdvisoryLSXCrawford, Franklin, Gasconade, Iron, Jefferson, Lincoln and 10 more11 hr
Sep 14, 5:16 AM CDTAreal Flood WarningLSXCrawford, Franklin, Gasconade, Jefferson, Lincoln, Osage and 5 more18 hr
Sep 14, 6:23 AM CDTRiver Flood WarningLSXLincoln6 days
Sep 14, 9:48 AM CDTRiver Flood WarningLSXCrawford42 hr
Sep 14, 9:48 AM CDTRiver Flood WarningLSXCrawford, Washington59 hr
Sep 14, 9:48 AM CDTRiver Flood WarningLSXFranklin, Jefferson5 days
Sep 14, 9:48 AM CDTRiver Flood WarningLSXJefferson, Saint Louis5 days
Sep 14, 9:48 AM CDTRiver Flood WarningLSXJefferson, Saint Louis6 days
Sep 14, 9:57 AM CDTRiver Flood WarningLSXJefferson42 hr
Sep 14, 10:01 AM CDTRiver Flood WarningLSXFranklin4 days
Sep 14, 10:20 AM CDTAreal Flood WarningLSXAudrain, Boone, Callaway, Cole, Knox, Lewis and 7 more12 hr
Sep 14, 11:34 AM CDTRiver Flood WarningLSXSaint Charles8 days
Sep 14, 11:34 AM CDTRiver Flood WarningLSXSaint Charles8 days
Sep 14, 11:34 AM CDTRiver Flood WarningLSXSaint Louis, City of Saint Louis8 days
Sep 14, 11:40 AM CDTRiver Flood WarningLSXLewis24 hr
Sep 14, 11:40 AM CDTRiver Flood WarningLSXMarion32 hr
Sep 14, 2:40 PM CDTRiver Flood WarningLSXOsage4 days

Nearby

River Flood Warnings in Missouri, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.